# SDR AALA201903052001

- Difficulty date: March 1, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug MD 83
- Aircraft serial: 53566
- Aircraft time: 58,882 hours, 29,598 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part serial: 28G013
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED THAT BOTH CABIN AUTO PRESSURE CONTROLS WERE INOPERATIVE DURING CLIMBOUT.  PRESSURIZATION WENT TO FULL DESCEND, PRESSURIZING BOTH AUTO CONTROLLERS WENT TO MANUALTO CONTROL CABIN. MAINTENANCE PERFORMED CONTROLLER BITE TEST IAW AMM 21-32-00-101 AND REPLACED THE NR 2 PRESSURE CONTROLLER IAW AMM 32-32-03.  OPS CHECKED NORMAL IAW AMM 21-32-00.
